MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Model Number DB-2203-45
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Bacterial Infection (1735); Perforation (2001)
Date of Event 01/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3: exact date unknown, based off bsc aware date additional suspect medical device components involved in the event: upn: m365db2203450 model: db-2203-45 serial: (b)(6).Batch: 5002075 udi: (b)(4).Product family: dbs-extension upn: m365db3216550 model: db-3216-55 serial: (b)(6).Batch: 5002208 udi: (b)(4).Product family: dbs-extension upn: m365db3216550 model: db-3216-55 serial: (b)(6).Batch: 5002211 udi: (b)(4).Product family: dbs-ipg-r-mri upn: m365db12320 model: db-1232 serial: (b)(6).Batch: 795508 udi: (b)(4).
 
Event or Problem Description
It was reported that the deep brain stimulation (dbs) patient experienced dehiscence at the lead/lead extension site where a lead had protruded through the skin.Therefore, the patient underwent an explant procedure of their dbs system and a culture was taken intraoperatively.Due to hospital policy, the culture results were unable to be disclosed to bsc.There were no reported patient complications postoperatively and the patient was placed on antibiotic medication.The explanted devices will not be returned as they were retained by the customer.
 
Additional Manufacturer Narrative
The devices were not returned for analysis as they were retained by the customer.As such, physical analysis was unable to be performed.However, it was confirmed these devices met manufacturing specification prior to distribution and there were no manufacturing deviations which could have contributed to the reported event.Review of the instructions for use (ifu) confirmed that implant site complications such as pain, poor healing, redness, warmth, swelling or wound reopening as well as infection are known risks with use of dbs.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of known inherent risk of device.Block b3: exact date unknown, based off bsc aware date additional suspect medical device components involved in the event: model number/catalog number: db-2203-45.Serial number: (b)(6).Batch/lot number: 5002075.Model/catalog description: argyle lead 45cm sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55.Serial number: (b)(6).Batch/lot number: 5002211.Model/catalog description: argyle extension 55cm sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-3216-55.Serial number: (b)(6).Batch/lot number: 5002208.Model/catalog description: argyle extension 55cm sterile kit.Unique identifier (udi) #: (b)(4).Model number/catalog number: db-1232.Serial number: (b)(6).Batch/lot number: 795508.Model/catalog description: vercise genus r32 ipg kit.Unique identifier (udi) #: (b)(4).
 
Event or Problem Description

Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN SYMPTOMS
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
road 698, lot no. 12
dorado PR 00646 -260
*   00646-2602
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key24352005
Report Number3006630150-2026-00925
Device Sequence Number14661671
Product Code NHL
UDI-Device Identifier08714729966340
UDI-Public(01)08714729966340(17)270121(10)5002665
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-2203-45
Device Catalogue NumberDB-2203-45
Device Lot Number5002665
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/22/2026
Supplement Date Received by Manufacturer03/15/2026
Initial Report FDA Received Date02/16/2026
Supplement Report FDA Received Date04/06/2026
Date Device Manufactured01/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient RaceWhite